# SDR SWAA2024112561272

- Difficulty date: November 19, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 57,405 hours, 30,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE LIGHT INOP<[01] RELAMPED AND PERFORMED GOOD INSTALLATION TEST OF FWD SERVICE DOOR SLIDE LIGHT IAW AMM 33-51-04-960-801.;[02] VERIFIED ACTION 1. JOB COMPLETE.
